# SDR SWAA2013030413282

- Difficulty date: February 25, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 69,159 hours, 59,229 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Rub Strip
- Part number: 65C26720
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RUBSTRIP LOCATED ON STRUT ACCESS PANEL 58720R ENGINE NR 2.  REMOVED AND REPLACED RUBSTRIP IAW SRM AND DWG.
